Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 302, Number 2

All articles in this issue are freely accessible.

Stationary configurations of point vortices
Kevin Anthony O’Neil.
Trans. Amer. Math. Soc. 302 (1987), 383-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891628
The Fraser-Horn and Apple properties
Joel Berman and W. J. Blok.
Trans. Amer. Math. Soc. 302 (1987), 427-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891629
Graded Lie algebras of the second kind
Jih Hsin Chêng.
Trans. Amer. Math. Soc. 302 (1987), 467-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891630
The multiplicity of isolated two-dimensional hypersurface singularities
Henry B. Laufer.
Trans. Amer. Math. Soc. 302 (1987), 489-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891631
The topology of resolution towers
Selman Akbulut and Henry King.
Trans. Amer. Math. Soc. 302 (1987), 497-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891632
Produced representations of Lie algebras and Harish-Chandra modules
Michael J. Heumos.
Trans. Amer. Math. Soc. 302 (1987), 523-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891633
Prime ideals in enveloping rings
D. S. Passman.
Trans. Amer. Math. Soc. 302 (1987), 535-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891634
Strong multiplicity theorems for $GL(n)$
George T. Gilbert.
Trans. Amer. Math. Soc. 302 (1987), 561-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891635
Proof of a conjecture of Kostant
Dragomir Ž. Đoković.
Trans. Amer. Math. Soc. 302 (1987), 577-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891636
Asymptotic behavior and traveling wave solutions for parabolic functional-differential equations
Klaus W. Schaaf.
Trans. Amer. Math. Soc. 302 (1987), 587-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891637
VMO, ESV, and Toeplitz operators on the Bergman space
Ke He Zhu.
Trans. Amer. Math. Soc. 302 (1987), 617-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891638
The connectedness of the group of automorphisms of $L^{1}(0,1)$
F. Ghahramani.
Trans. Amer. Math. Soc. 302 (1987), 647-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891639
Convex subcones of the contingent cone in nonsmooth calculus and optimization
Doug Ward.
Trans. Amer. Math. Soc. 302 (1987), 661-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891640
Degrees of splittings and bases of recursively enumerable subspaces
R. G. Downey, J. B. Remmel and L. V. Welch.
Trans. Amer. Math. Soc. 302 (1987), 683-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891641
On the central limit theorem for dynamical systems
Robert Burton and Manfred Denker.
Trans. Amer. Math. Soc. 302 (1987), 715-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891642
On the Stickelberger ideal and the relative class number
Tatsuo Kimura and Kuniaki Horie.
Trans. Amer. Math. Soc. 302 (1987), 727-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891643
Une minoration de la norme de l’opérateur de Cauchy sur les graphes lipschitziens
Guy David.
Trans. Amer. Math. Soc. 302 (1987), 741-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891644
$K$-theory and right ideal class groups for HNP rings
Timothy J. Hodges.
Trans. Amer. Math. Soc. 302 (1987), 751-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891645
The normal subgroup structure of the Picard group
Benjamin Fine and Morris Newman.
Trans. Amer. Math. Soc. 302 (1987), 769-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891646
An infinite-dimensional Hamiltonian system on projective Hilbert space
Anthony M. Bloch.
Trans. Amer. Math. Soc. 302 (1987), 787-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891647
Holomorphic mappings on $l_{1}$
Raymond A. Ryan.
Trans. Amer. Math. Soc. 302 (1987), 797-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 891648